Im 14 , I had sex but when it first went in there was a little cum on it then he put a condom on . We did that four days at the end of my period. It's been eight days since we had sex , I took plan b the day after , but now I have my period two weeks early . Why's that ?
Unprotected intercourse always carries a risk of pregnancy and as you are too young always consider using protection for prevention.Plan B is an emergency contraceptive pill and since it contains high doses of hormones it might have caused withdrawl bleeding which presented as periods.
The next period might also be delayed by a week or so but if they are delayed by more than 10 days then get a Urine test done at home for pregnancy determination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.